PAOLO GRONCHI
PAOLO GRONCHI
Professore di Matematica, UniversitÓ di Firenze
Verified email at unifi.it
Title
Cited by
Cited by
Year
The Lp-Busemann–Petty centroid inequality
S Campi, P Gronchi
Advances in Mathematics 167 (1), 128-141, 2002
2142002
A Brunn-Minkowski inequality for the integer lattice
R Gardner, P Gronchi
Transactions of the American Mathematical Society 353 (10), 3995-4024, 2001
752001
On the reverse Lp–busemann–petty centroid inequality
S Campi, P Gronchi
Mathematika 49 (1-2), 1-11, 2002
712002
On volume product inequalities for convex sets
S Campi, P Gronchi
Proceedings of the American Mathematical Society 134 (8), 2393-2402, 2006
572006
Sums, projections, and sections of lattice sets, and the discrete covariogram
RJ Gardner, P Gronchi, C Zong
Discrete & Computational Geometry 34 (3), 391-409, 2005
432005
Volume Inequalities for Lp‐Zonotopes
S Campi, P Gronchi
Mathematika 53 (1), 71-80, 2006
362006
A note on Sylvester's problem for random polytopes in a convex body
S Campi, A Colesanti, P Gronchi
UniversitÓ degli Studi di Trieste. Dipartimento di Scienze Matematiche, 1999
291999
Symmetrization in geometry
G Bianchi, RJ Gardner, P Gronchi
Advances in Mathematics 306, 51-88, 2017
242017
Minimum problems for volumes of convex bodies
S Campi, A Colesanti, P Gronchi
Lecture Notes in Pure and Applied Mathematics, 43-56, 1996
231996
Extremal convex sets for Sylvester–Busemann type functionals
S Campi, P Gronchi
Applicable Analysis 85 (1-3), 129-141, 2006
222006
Estimates of Loomis–Whitney type for intrinsic volumes
S Campi, P Gronchi
Advances in Applied Mathematics 47 (3), 545-561, 2011
192011
Convex bodies with extremal volumes having prescribed brightness in finitely many directions
S Campi, A Colesanti, P Gronchi
Geometriae Dedicata 57 (2), 121-133, 1995
151995
Reverse and dual Loomis-Whitney-type inequalities
S Campi, R Gardner, P Gronchi
Transactions of the American Mathematical Society 368 (7), 5093-5124, 2016
142016
Steiner symmetrals and their distance from a ball
G Bianchi, P Gronchi
Israel Journal of Mathematics 135 (1), 181-192, 2003
142003
Convergence in shape of Steiner symmetrizations
G Bianchi, A Burchard, P Gronchi, A Volčič
Indiana University Mathematics Journal, 1695-1710, 2012
122012
Blaschke-decomposable convex bodies
S Campi, A Colesanti, P Gronchi
Israel Journal of Mathematics 105 (1), 185-195, 1998
91998
BLOCKING SETS AND THE PACKING PROBLEM
P Gronchi
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA 7 (2), 227-236, 1993
81993
On the reverse Loomis–Whitney inequality
S Campi, P Gritzmann, P Gronchi
Discrete & Computational Geometry 60 (1), 115-144, 2018
62018
Affinely regular polygons as extremals of area functionals
P Gronchi, M Longinetti
Discrete & Computational Geometry 39 (1), 273-297, 2008
62008
Special issue on discrete tomography
A Del Lungo, P Gronchi, GT Herman
Linear Algebra and its Applications 339, 1-2, 2001
62001
The system can't perform the operation now. Try again later.
Articles 1–20